# SDR SWAA2014081530910

- Difficulty date: July 16, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB OUTER CHORD CRACKED AT BS 227 STRINGER 16R.  REPAIRED WEB IAW SRM.
